First of all, I’d like to say that this site is very informative, and thanks for providing it. My question concerns Propecia. I take high blood pressure medication, specifically a beta blocker (Toprol XL) and a diuretic (Triam-Hctz, the generic of dyazide). Are there any known cases of these types of drugs having an unfavorable reaction with Propecia? I ask only because a friend told me he once knew someone who had to stop taking it after having chest pains that he hadn’t had since he started his high bp meds. I would like to get on Propecia, but I’d rather be bald than have a heart attack. I’m just wondering if my friend was exagerrating.
There is no impact to my knowledge of Propecia on blood pressure medications or diuretics. The medication minoxidil (brand name Rogaine) may impact blood pressure as it was originally defined as a blood pressure medication. Maybe your friend is confusing the two.